Acute Local Spontaneous and Profuse Gingival Hemorrhage during Neoadjuvant Treatment with Paclitaxel and TrastuzumabReport as inadecuate




Acute Local Spontaneous and Profuse Gingival Hemorrhage during Neoadjuvant Treatment with Paclitaxel and Trastuzumab - Download this document for free, or read online. Document in PDF available to download.

1

Department of Periodontics and Dental Hygiene, The University of Texas School of Dentistry at Houston, Houston, TX 77054, USA

2

Private Dental Practice, Houston, TX 77064, USA

3

Private Dental Practice, New York, NY 10002, USA

4

Centro Medico Loira, Caracas 1020, Venezuela





*

Author to whom correspondence should be addressed.



Academic Editor: Patrick R. Schmidlin

Abstract This case report describes a 33-year-old female currently undergoing breast cancer treatment following the AC-T-T doxorubicin hydrochloride Adriamycin and cyclophosphamide followed by paclitaxel Taxol and trastuzumab Herceptin treatment regimen. Her chief complaint at the time of the emergency visit at the dental office was that she had an episode of profuse spontaneous bleeding located at the palatal gingiva in the maxilla between the left central and lateral incisor. To our knowledge, this is a novel finding related to the medications she is utilizing and should be further investigated. View Full-Text

Keywords: gingival diseases; periodontal diseases; gingival hemorrhage; breast cancer; chemotherapy gingival diseases; periodontal diseases; gingival hemorrhage; breast cancer; chemotherapy





Author: Nima D. Sarmast 1,* , Maria J. Gutierrez Quevedo 2, Howard H. Wang 3 and Estatio R. Gutierrez Herrera 4

Source: http://mdpi.com/



DOWNLOAD PDF




Related documents